# SDR DHL2004765001

- Difficulty date: January 31, 2004
- Submitted: February 2, 2004
- Operation: Air carrier
- Aircraft: N765AT
- Make and model: Boeing 727264
- Aircraft serial: 23014
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: False Activation
- Location: Cargo Fire
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO FIRE DETECTION SYSTEM FAULT LIGHT ILLUMINATED DURING FLIGHT.  TESTED SYSTEM IAW MM, NO FAULT INDICATED.  OK FOR FURTHER SERVICE.
